Delay-Dependent Stability Conditions for Non-autonomous Functional Differential Equations with Several Delays in a Banach Space

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let Bj(t) (j = 1,..., m) and B(t, τ) (t ≥ 0, 0 ≤ τ ≤ 1) be bounded variable operators in a Banach space. We consider the equation (Formula presented) where hk(t) (t ≥ 0; k = 1,..., m) and h0(τ) are continuous nonnegative bounded functions. Explicit delay-dependent exponential stability conditions for that equation are established.

Original languageEnglish
Pages (from-to)168-179
Number of pages12
JournalNonautonomous Dynamical Systems
Volume8
Issue number1
DOIs
StatePublished - 1 Jan 2021

Keywords

  • differential-delay equations in a Banach space
  • integro-differential equations
  • stability

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Numerical Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Delay-Dependent Stability Conditions for Non-autonomous Functional Differential Equations with Several Delays in a Banach Space'. Together they form a unique fingerprint.

Cite this